A characterization of the Second Quantization by using the Segal duality transform

  1. Srivastava, H.M. 1
  2. González, B.J. 2
  3. Negrin, E.R. 2
  1. 1 University of Victoria
    info

    University of Victoria

    Victoria, Canadá

    GRID grid.143640.4

  2. 2 Departamento de Análisis Matemático, Universitad de la Laguna
Journal:
Applied Mathematics and Computation

ISSN: 0096-3003

Year of publication: 2013

Volume: 219

Issue: 11

Pages: 6236-6240

Type: Article

Export: RIS
DOI: 10.1016/j.amc.2012.11.080 SCOPUS: 2-s2.0-84872895998 GOOGLE SCHOLAR
Data source: Scopus